RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2017, Volume 63, Issue 4, Pages 573–585 (Mi cmfd336)  

On absence of nonnegative monotone solutions for some coercive inequalities in a half-space

E. I. Galakhova, O. A. Salievab

a RUDN University, 6 Miklukho-Maklaya st., 117198 Moscow, Russia
b Moscow State Technological University "Stankin", 1 Vadkovskii per., 127055 Moscow, Russia

Abstract: Using the nonlinear capacity method, we investigate the problem of absence of nonnegative monotone solutions for a quasilinear elliptic inequality of type $\Delta_pu\ge u^q$ in a half-space in terms of parameters $p$ and $q$.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 05.Y09.21.0013


DOI: https://doi.org/10.22363/2413-3639-2017-63-4-573-585

Full text: PDF file (179 kB)
References: PDF file   HTML file

UDC: 517.956.25

Citation: E. I. Galakhov, O. A. Salieva, “On absence of nonnegative monotone solutions for some coercive inequalities in a half-space”, Differential and functional differential equations, CMFD, 63, no. 4, Peoples' Friendship University of Russia, M., 2017, 573–585

Citation in format AMSBIB
\Bibitem{GalSal17}
\by E.~I.~Galakhov, O.~A.~Salieva
\paper On absence of nonnegative monotone solutions for some coercive inequalities in a~half-space
\inbook Differential and functional differential equations
\serial CMFD
\yr 2017
\vol 63
\issue 4
\pages 573--585
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd336}
\crossref{https://doi.org/10.22363/2413-3639-2017-63-4-573-585}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd336
  • http://mi.mathnet.ru/eng/cmfd/v63/i4/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:57
    Full text:28
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019